# SDR GLBA1234A

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 25,840 hours, 27,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGENCY LIGHT BURNED OUT.  MAINTENANCE REMOVED AND REPLACED  THE BULB ON THE FORWARD EMERGENCY LIGHT I.A.W. EMB-120 MM 33-51-01. OPERATIONAL CHECK WAS GOOD.
